CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie

Long-term increase of serum cholesterol level in ulcerative colitis patients treated with cyclosporine: An underdiagnosed side effect frequently associated with other drug-related complications

Z Szepes, A Bálint, K Farkas, M Szűcs, F Nagy, T Wittmann, T Molnár · Zeitschrift für Gastroenterologie · Ausgabe 05/2013

DOI 10.1055/s-0033-1347520

Bibliografische Angaben

Nachweis in CareLit

Autor:innenZ Szepes, A Bálint, K Farkas, M Szűcs, F Nagy, T Wittmann, T Molnár
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe05/2013
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Introduction: Cyclosporine is one of the recommended therapeutic choices in severe ulcerative colitis (UC) refractory to steroid therapy, although several serious side-effects may limit the use of the drug. Cyclosporine has been reported to increase the total cholesterol level; however the change in the serum cholesterol levels before and after cyclosporine therapy has not been examined in UC patients. The aim of th…

Zitieren

Zitierempfehlung

Z Szepes, A Bálint, K Farkas, M Szűcs, F Nagy, T Wittmann, T Molnár (2013) Long-term increase of serum cholesterol level in ulcerative colitis patients treated with cyclosporine: An underdiagnosed side effect frequently associated with other drug-related complications. Zeitschrift für Gastroenterologie (05). https://doi.org/10.1055/s-0033-1347520

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur